# SDR SWIA202264156

- Difficulty date: January 18, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LOWER SILL JUST FWD OF THE AFT CARGO DOOR ENTRANCE HAS CORROSION AT APPROX. FS.985 TO FS.1000 (MARKED)   (C CHECK RO 02-03-22)   REPLACED AND MODIFIED LH LOWER SILL FROM APPROX. F.S 985 TO F.S 1000 REF. REO 670-53-61-2048 REV -- DATED 2022-01-22 . COMPLIED WITH TASK CARD 51-900-1002-SKY.
